# SDR ACE062306

- Difficulty date: June 23, 2006
- Submitted: June 26, 2006
- Operation: Air carrier
- Aircraft: N112AX
- Make and model: Beech 1900C
- Aircraft serial: UC45
- Engine: Pwa PT6A65B
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 1333890311
- Part serial: B1675019
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

PIREP - NR 1 ENGINE LEAKING FUEL AT DRAIN LINE.  REPLACED FAILED (DIAPHRAGM RUPTURED) LOW PSI BOOST PUMP.  THIS IS A NEW SYTLE PUMP.
